# SDR SWIA202512260927

- Difficulty date: September 27, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE FS485 FRAME SECTION FROM STGR 23L -STGR 26L TO FOM STGR 24L REPLACEMENT.  REMOVED FRAME SECTION AND INSTALLED REPAIR PARTS AND FRAME SECTION AT FS 485 BETWEEN STGR 23L -STGR 26L REF. DWG SH690-33224, REV. B, CRJ-900, SRM 53-00-06-201-001-A03 REPAIR, REV. 38 DATE JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
